Ideal Convergent Function Sequences in Random 2-Normed Spaces

Savas E., GÜRDAL M.

FILOMAT, vol.30, no.3, pp.557-567, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1603557s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.557-567
  • Keywords: Ideal, filter, I-convergence, random 2-normed space, sequences of functions, LACUNARY STATISTICAL CONVERGENCE, I-CAUCHY SEQUENCES


In the present paper we are concerned with I-convergence of sequences of functions in random 2-normed spaces. Particularly, following the line of recent work of Karakaya et al. [23], we introduce the concepts of ideal uniform convergence and ideal pointwise convergence in the topology induced by random 2-normed spaces, and give some basic properties of these concepts.